# SDR USAA2014040700011

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 35,809 hours, 24,228 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: A6928
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 31,749 hours, 19,971 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LT SLIDE BOTTLE LOW.  R & R LT OFF WING EMERGENCY SLIDE RESERVOIR ASSEMBLY IAW AMM TASK 25-62-46-400-001-A.
